Chipot, M; Guesmia, S (2010). On a class of integro-differential problems. Communications on Pure and Applied Analysis, 9(5):1249-1262.
Guesmia, S (2009). Some convergence results for quasilinear parabolic boundary value problems in cylindrical domains of large size. Nonlinear Analysis: Theory, Methods & Applications, 70(9):3320-3331.
Chipot, M; Guesmia, S (2009). On the asymptotic behavior of elliptic, anisotropic singular perturbations problems. Communications on Pure and Applied Analysis, 8(1):179-193.
Brighi, B; Guesmia, S (2009). Existence of solutions and iterative approximations for nonlinear systems arising in free convection. Analysis and Applications, 7(3):225-241.